# SDR AALA20090402TUL05

- Difficulty date: April 1, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- Aircraft time: 69,785 hours, 36,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AB53
- Part serial: 14321
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE AISLE BATTERY PACK AB5-3 HAS LOW OUTPUT.  REMOVED UNSERVICEABLE BATTERY PACK AND INSTALLED SERVICEABLE UNIT PER 33-60-98-4 AND PERFORMED OPERATIONAL CHECK PER PATTERN CARD 4289.
